JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE TRANS-SASAKIAN MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE TRANS-SASAKIAN MANIFOLD
Jin, Dae Ho;
  PDF(new window)
 Abstract
We study half lightlike submanifold M of an indefinite trans-Sasakian manifold such that its structure vector field is tangent to M. First we study the general theory for such half lightlike submanifolds. Next we prove some characterization theorems for half lightlike submanifolds of an indefinite generalized Sasakian space form.
 Keywords
indefinite trans-Sasakian manifold;half lightlike submanifold;screen conformal;totally umbilical;screen totally umbilical;
 Language
English
 Cited by
1.
HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE TRANS-SASAKIAN MANIFOLD OF QUASI-CONSTANT CURVATURE,;

한국수학교육학회지시리즈B:순수및응용수학, 2015. vol.22. 2, pp.113-125 crossref(new window)
1.
HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE TRANS-SASAKIAN MANIFOLD OF QUASI-CONSTANT CURVATURE, The Pure and Applied Mathematics, 2015, 22, 2, 113  crossref(new windwow)
 References
1.
R. Al-Ghefari, F. R. Al-Solamy, and M. H. Shahid, Contact CR-warped product sub-manifolds in generalized Sasakian space forms, Balkan J. Geom. Appl. 11 (2006), no. 2, 1-10.

2.
P. Alegre, D. E. Blair, and A. Carriazo, Generalized Sasakian space form, Israel J. Math. 141 (2004), 157-183. crossref(new window)

3.
C. Calin, Contributions to geometry of CR-submanifold, Thesis, University of Iasi, Romania, 1998.

4.
G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344. crossref(new window)

5.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

6.
K. L. Duggal and D. H. Jin, Half-lightlike submanifolds of codimension 2, Math. J. Toyama Univ. 22 (1999), 121-161.

7.
K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

8.
K. L. Duggal and D. H. Jin, Generic lightlike submanifolds of an indefinite Sasakian manifold, Int. Electron. J. Geom. 5 (2012), no. 1, 108-119.

9.
K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann lightlike submanifolds of in-definite Sasakian manifolds, Acta Math. Hungar. 112 (2006), no. 1-2, 113-136.

10.
K. L. Duggal and B. Sahin, Lightlike Submanifolds of indefinite Sasakian manifolds, Int. J. Math. Math. Sci. 2007 (2007), Art ID 57585, 1-21.

11.
K. L. Duggal and B. Sahin, Differential geometry of lightlike submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

12.
D. H. Jin, Transversal half lightlike submanifolds of an indefinite Sasakian manifold, J. Korean Soc Math. Edu. Ser. B: Pure Appl. Math. 18 (2011), no. 1, 51-61. crossref(new window)

13.
D. H. Jin, Half lightlike submanifolds of an indefinite Sasakian manifold, J. Korean Soc Math. Edu. Ser. B: Pure Appl. Math. 18 (2011), no. 2, 173-183. crossref(new window)

14.
D. H. Jin, Special half lightlike submanifolds of an indefinite cosymplectic manifold, J. Funct. Spaces Appl. 2012 (2012), Art ID 636242, 1-16.

15.
D. H. Jin, The curvatures of lightlike hypersurfaces of an indefinite Kenmotsu manifold, Balkan J. Geom. Appl. 17 (2012), no. 1, 49-57.

16.
D. H. Jin, Non-existence of screen homothetic half lightlike submanifolds of an indefinite Kenmotsu manifold, Balkan J. Geom. Appl. 18 (2013), no. 1, 22-30.

17.
D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite trans-Sasakian manifold, submitted in Balkan J. Geo. Its Appl.

18.
D. H. Jin and J. W. Lee, Generic lightlike submanifolds of an indefinite cosymplectic manifold, Math. Prob. Eng. 2011 (2011), Art ID 610986, 1-16.

19.
T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak, and J. S. Pak, Lightlike hypersurfaces of indefinite Sasakian manifolds, Indian J. Pure Apple. Math. 34 (2003), no. 9, 1369-1380.

20.
J. A. Oubina, New classes of almost contact metric structures, Publ. Math. Debrecen 32 (1985), no. 3-4, 187-193.